# SDR CALA2009063000338

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 34,750 hours, 12,170 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stop Fitting
- Part number: 141A690211
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PRONOUNCED VIBRATION IN RUDDER PEDALS ABOVE 250K IN CLIMB AND CRUISE FL200.  FOUND LT NLG DOOR WITH PLAY ON AFT END.  ADJUSTED STOP PER AMM 32-22-11-000-802.  JACKED AND LOWERED AIRCRAFT PER AMM 07-11-01.  NO OTHER DEFECTS NOTED.
